# SDR AUS20011176

- Difficulty date: November 7, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: 08411132
- Condition: Broken
- Location: Landing Gear Ret
- Component: Landing Gear Ret, Cessna, 310R
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK ADJUSTING SCREW FAILED IN THREADEDAREA. RH MLG COLLAPSED.
